Document Type


Publication Date



Akadémiai Kiadó

Source Publication

Studia Scientiarum Mathematicarum Hungarica

Source ISSN



We study some mathematical properties of a new generator of continuous distributions called the Odd Nadarajah-Haghighi (ONH) family. In particular, three special models in this family are investigated, namely the ONH gamma, beta and Weibull distributions. The family density function is given as a linear combination of exponentiated densities. Further, we propose a bivariate extension and various characterization results of the new family. We determine the maximum likelihood estimates of ONH parameters for complete and censored data. We provide a simulation study to verify the precision of these estimates. We illustrate the performance of the new family by means of a real data set.


Accepted version. Studia Scientiarum Mathematicarum Hungarica, Vol. 56, No. 2 (July 2019): 185-210. DOI. © 2019 Akadémiai Kiadó. Used with permission.

hamedani_13622acc.docx (418 kB)
ADA Accessible Version